Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Duality for Boolean equalities


Author: Léon LeBlanc
Journal: Proc. Amer. Math. Soc. 13 (1962), 74-79
MSC: Primary 06.60
DOI: https://doi.org/10.1090/S0002-9939-1962-0141615-4
MathSciNet review: 0141615
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul R. Halmos, The basic concepts of algebraic logic, Amer. Math. Monthly 63 (1956), 363–387. MR 0086028, https://doi.org/10.2307/2309396
  • [2] J. Łos, Quelques remarques, théorèmes et problèmes sur les classes définissables d'algèbres, Mathematical interpretation of formal systems, Amsterdam, North-Holland Publishing Co., 1955, pp. 98-113.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.60

Retrieve articles in all journals with MSC: 06.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141615-4
Article copyright: © Copyright 1962 American Mathematical Society